Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 2, Pages 217-218
http://dx.doi.org/10.1155/S1048953398000161

Generalized optimal stopping problems and financial markets, by Dennis Wong

Faculty of Management, McGill University, 1001 Sherbrooke St. West, Montreal, PQ H3A 1G5, Canada

Revised 1 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.